| Model Number |
8881850558 |
| Medical Device Problem Code |
Fail-Safe Problem (2936)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that the nurse had a safety needle that did not lock properly.The needle was used on a patient however no injuries occurred.
Additional Manufacturer Narrative
The following sections were updated or answered: d1 brand name; d3 manufacturer name; d4 unique identifier (udi) #; d4 expiration date #; g4 pma/510(k)number; h5 labeled for single use?; h6 evaluation codes.Investigation summary: samples were not received for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The reported issue was not confirmed based on available information.A corrective action is not applicable at this time.This complaint will be used for tracking and trending purposes.